# SDR C2XA99IA313

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Part number: AN47A
- Condition: Worn
- Location: Ram Air Door
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3561 - DURING CLIMB, THE CREW REPORTED SMOKE IN THE AIRCRAFT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RAM AIR DOOR ACTUATOR ATTACH BOLT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
